Partial differential equations
Lower bounds for the blow-up time in the higher-dimensional nonlinear divergence form parabolic equations
Comptes Rendus. Mathématique, Volume 351 (2013) no. 19-20, pp. 731-735.

This paper deals with the blow-up of solutions to some nonlinear divergence form parabolic equations with nonlinear boundary conditions. We obtain a lower bound for the blow-up time of solutions in a bounded domain ΩRn, n3.

Lʼarticle traite dʼun problème dʼexplosion des solutions dʼéquations paraboliques non linéaires sous forme de divergence, avec des conditions aux limites non linéaires. On obtient une estimation dʼune borne inférieure du temps dʼexplosion des solutions dans le cas dʼun domaine borné ΩRn, n3.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2013.09.024
Baghaei, Khadijeh 1; Hesaaraki, Mahmoud 2

1 Department of Mathematics, Iran University of Science and Technology, Tehran, Iran
2 Department of Mathematics, Sharif University of Technology, Tehran, Iran
@article{CRMATH_2013__351_19-20_731_0,
     author = {Baghaei, Khadijeh and Hesaaraki, Mahmoud},
     title = {Lower bounds for the blow-up time in the higher-dimensional nonlinear divergence form parabolic equations},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {731--735},
     publisher = {Elsevier},
     volume = {351},
     number = {19-20},
     year = {2013},
     doi = {10.1016/j.crma.2013.09.024},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2013.09.024/}
}
TY  - JOUR
AU  - Baghaei, Khadijeh
AU  - Hesaaraki, Mahmoud
TI  - Lower bounds for the blow-up time in the higher-dimensional nonlinear divergence form parabolic equations
JO  - Comptes Rendus. Mathématique
PY  - 2013
SP  - 731
EP  - 735
VL  - 351
IS  - 19-20
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2013.09.024/
DO  - 10.1016/j.crma.2013.09.024
LA  - en
ID  - CRMATH_2013__351_19-20_731_0
ER  - 
%0 Journal Article
%A Baghaei, Khadijeh
%A Hesaaraki, Mahmoud
%T Lower bounds for the blow-up time in the higher-dimensional nonlinear divergence form parabolic equations
%J Comptes Rendus. Mathématique
%D 2013
%P 731-735
%V 351
%N 19-20
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2013.09.024/
%R 10.1016/j.crma.2013.09.024
%G en
%F CRMATH_2013__351_19-20_731_0
Baghaei, Khadijeh; Hesaaraki, Mahmoud. Lower bounds for the blow-up time in the higher-dimensional nonlinear divergence form parabolic equations. Comptes Rendus. Mathématique, Volume 351 (2013) no. 19-20, pp. 731-735. doi : 10.1016/j.crma.2013.09.024. http://www.numdam.org/articles/10.1016/j.crma.2013.09.024/

[1] Bao, A.; Song, X. Bounds for the blow-up time of the solutions to quasi-linear parabolic problems, Z. Angew. Math. Phys. (2013) | DOI

[2] Brezis, H. Analyse Fonctionnelle, Théorie et Applications, Masson, Paris, 1983

[3] Brezis, H. Functional Analysis, Sobolev Spaces and Partial Differential Equations, Springer Science+Business Media, LLC, 2011

[4] Enache, C. Lower bounds for blow-up time in some non-linear parabolic problems under Neumann boundary conditions, Glasg. Math. J., Volume 53 (2011), pp. 569-575

[5] Li, F.; Li, J.; Wang, Y. Global existence and blow-up phenomena for nonlinear divergence form parabolic equations with inhomogeneous Neumann boundary conditions, J. Math. Anal. Appl., Volume 385 (2012), pp. 1005-1014

[6] Payne, L.E.; Philippin, G.A.; Schaefer, P.W. Blow-up phenomena for some nonlinear parabolic problems, Nonlinear Anal., Volume 69 (2008), pp. 3495-3502

[7] Payne, L.E.; Philippin, G.A.; Schaefer, P.W. Bounds for blow-up time in nonlinear parabolic problems, J. Math. Anal. Appl., Volume 338 (2008), pp. 438-447

[8] Payne, L.E.; Song, J.C.; Schaefer, P.W. Lower bounds for blow-up time in a nonlinear parabolic problems, J. Math. Anal. Appl., Volume 354 (2009), pp. 394-396

[9] Zhang, H.L. Blow-up solutions and global solutions for nonlinear parabolic problems, Nonlinear Anal. TMA, Volume 69 (2008), pp. 4567-4575

Cited by Sources: